# SDR DALA13061900920

- Difficulty date: November 13, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 66,901 hours, 50,822 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bearing
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG BOTTLE BOLT OTBD BEARING DAMAGED.  REMOVED BEARING IAW CMM 57-40-02.  ACCOMPLISHED MPI OF FABRICATED BEARING IAW P/S 900-6-2 PER ER/A 520710-14AD REV 1, NO CRACK INDICATIONS NOTED. COMPLETED STEPS 1 THRU 12 PER PRI 520710-14AD. ALL STEPS 1-18 ON PRI 520710-14AD REV I COMPLETED AWAITING ERA. FINAL ER/A RECIEVED.  (LP #1188046)
